Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Cai, Yong
and
Hu, Liqun
2020.
A pair of equations in unlike powers of primes and powers of 2.
Open Mathematics,
Vol. 18,
Issue. 1,
p.
662.
Hu, Liqun
Kong, Yafang
and
Liu, Zhixin
2021.
A pair of equations in four prime squares and powers of 2.
The Ramanujan Journal,
Vol. 54,
Issue. 1,
p.
79.
Long, Xuan
Hu, Liqun
and
Yang, Bo
2023.
A pair of equations in two prime squares, four prime cubes and powers of two.
The Ramanujan Journal,
Vol. 62,
Issue. 3,
p.
885.
HAN, XUE
and
LIU, HUAFENG
2023.
A PAIR OF EQUATIONS IN EIGHT PRIME CUBES AND POWERS OF 2.
Bulletin of the Australian Mathematical Society,
Vol. 108,
Issue. 2,
p.
244.